Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

A beta family in the homotopy of spheres


Author: Katsumi Shimomura
Journal: Proc. Amer. Math. Soc. 142 (2014), 2921-2928
MSC (2010): Primary 55Q45; Secondary 55Q51
DOI: https://doi.org/10.1090/S0002-9939-2014-12009-0
Published electronically: April 25, 2014
MathSciNet review: 3209345
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ p$ be a prime number greater than three. In the $ p$-component of stable homotopy groups of spheres, Oka constructed a beta family from a $ v_2$-periodic map on a four cell complex. In this paper, we construct another beta family in the groups at a prime $ p$ greater than five from a $ v_2$-periodic map on an eight cell complex.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 55Q45, 55Q51

Retrieve articles in all journals with MSC (2010): 55Q45, 55Q51


Additional Information

Katsumi Shimomura
Affiliation: Department of Mathematics, Faculty of Science, Kochi University, Kochi, 780-8520, Japan
Email: katsumi@kochi-u.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-2014-12009-0
Received by editor(s): March 20, 2012
Received by editor(s) in revised form: August 13, 2012, and August 30, 2012
Published electronically: April 25, 2014
Communicated by: Brooke Shipley
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.